Hi i am suffering from uc colon since last 10 years and regularly i was taking medicine mesalamine 2400mg and azoran but since last 6 months i did not taken any medicine and i was same as during taking medicines and everything was normal but due to the weather change and this hot season i am facing issues since last one week please suggest me what to do in this case..
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi there...it is never safe to stop drugs on your own, especially when you are on treatment for chronic diseases. Because the disease can have a rebound effect and exacerbate when the medications are stopped suddenly. Now it is difficult to judge just from history what to do next. You will detailed clinical examination and probably even investigations. Kindly consult a nearby gastroenterologist for further evaluation. Take your previous reports and prescriptions when you visit the doctor.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.